Zyrtec Antihistamine Allergy Tablets, 10 mg 120 ct.

(33 customer reviews)
SKU: S980279574UN Brand:

  • Prescription-strength allergy relief medicine for your worst allergy symptoms, indoors and out
  • Contains 10 mg of cetirizine HCL per tablet
  • 24-hour relief of runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
  • #1 allergist-recommended brand among OTC oral antihistamines

$43.61

15 People watching this product now!

Payment Methods:

Do you suffer from sneezing, runny nose, itchy, watery eyes, and itching of the nose and throat? Seasonal allergies are common, but that doesn’t mean you need to suffer. Don’t let allergies get in the way, get relief with Zyrtec! Works fast and stays strong day after day.

Prescription-Strength Relief

Zyrtec Allergy Relief Medicine Tablets relieve your worst indoor and outdoor allergy symptoms. With 10 milligrams of the antihistamine cetirizine hydrochloride per tablet, this prescription-strength allergy relief medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat.

Effectively Treat Allergies

From the #1 allergist-recommended brand among OTC oral antihistamines, these all-day anti-allergy tablets effectively treat indoor allergies caused by dust, mold, and pet dander, as well as outdoor seasonal allergies from tree pollen, weeds, and grasses.

This 24-hour allergy relief medication starts working at hour 1 and works twice as hard when you take it again the next day. 24-hour relief with just one dose that works hard and stays strong, day after day.

Ingredients

Active ingredient (in each tablet): Cetirizine HCl 10 mg. (antihistamine)

Inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, titanium dioxide

  • 120 ct.
  • Contains 10 mg. of cetirizine HCl per tablet
  • 24-hour relief with a single dose
  • Outdoor allergy relief from pollen, grass, trees, and weeds
  • Indoor allergy relief from pets, dust mites, and mold
  • For ages 6 and older
  • Take one tablet daily
  • Use as directed
While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness, or timeliness of any product information. Carefully read and follow all package directions. SamsClub.com assumes no liability for inaccuracies or misstatements about products.
Shipping Info
Standard

33 reviews for Zyrtec Antihistamine Allergy Tablets, 10 mg 120 ct.

4.0
Based on 33 reviews
5 star
57
57%
4 star
9
9%
3 star
18
18%
2 star
9
9%
1 star
6
6%
1-5 of 33 reviews
  1. Works well but dries my throat.

    (0) (0)
  2. Very effective for pollen season.

    (0) (0)
  3. I take this every day!

    (0) (0)
  4. Package arrived soaking wet – pills dissolved.

    (0) (0)
  5. Best allergy medicine I’ve tried.

    (0) (0)
Add a review
Zyrtec Antihistamine Allergy Tablets, 10 mg 120 ct. Zyrtec Antihistamine Allergy Tablets, 10 mg 120 ct.
Rating*
0/5
* Rating is required
Your review
* Review is required
Name
* Name is required
Add photos or video to your review